Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

188 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Hi, I started taking lisinopril recently and since then I

Hi, I started taking lisinopril recently and since then I have been having severe cramping in my hands,feet ,legs and feet. The cramps are on my inner thighs, between my trib and fibula. My hands cramp so severely that my thumbs are drawn down to my palm. My feet also cramp. I take k+ daily for hypokalemic periodic paralysis. I have added slow mag, multi vitamins, and calcium. I drink lots of water and have increased my salt intake. Also take vesicare, cymbalta, oxycodone. This is very painful. What can I do?
Sat, 3 Nov 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi, I just started taking Lisinopril, 5mgs., 5 days ago and have been experiencing gas pressure in upper stomach on and off since I started taking this medicine. Could this be a side effect of the medicine and if it is will it eventually go away or do I need to have my doctor change my medicine?

doctor1 MD

I want to stop Lisinopril 20mg that I have been taking for over a year. I just developed dry cough. I know it s the effect of lisinopril. I also recently had real cough (caused by virus) I went to urgent care to be treated for the cough. I was given cough syrup and I am well now. The dry cough persisted, the one and the same as before I had the real cough. It s hard to have a good night s sleep as I keep coughing and hard to stop. There is no phlegm. My Bp now is below 130/75 and thereabout since I started Lisinopril. My HBP is caused by my lack of sleep because of work. Now It s really hard to sleep because of cough and causing my BP to fluctuate. It s stressing me out. How do I stop taking Lisinopril safely? I am 63 and healthy (my blood tests are normal and my Dr is happy with it.) It s just the dry cough that s my problem

doctor1 MD

My BP was around 150/100 and I was started on lisinopril at 20 mg. After 3 weeks it is typically around 130/88. However every once in a while (twice) it has spiked back up to 150/95. Both times this occurred it was after a day when I had diarrhea. Two questions - first could the lisinopril be purged following diarrhea such that it takes a day or two to get back to the normal effects of the drug and second. While on Lisonopril is it typical to occasionally have your BP break through the effects of the drug

Loading Online Doctors....